# SDR UALA2009031000061

- Difficulty date: January 6, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056008
- Condition: Leaking
- Location: Escape Slide
- Component: Slide
- Component part number: D31038201U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE.  LEAKING AT BALL SHAFT O-RING.  REMOVED AND REPLACED O-RING.
